Maximal Orders in an Azumaya Algebra over a Von Neumann Regular Ring
Publications mathématiques et informatique de Rennes no. S3  (1980), p. 39-60
@article{PSMIR_1980___S3_39_0,
     author = {Stenstr\"om, Bo},
     title = {Maximal Orders in an Azumaya Algebra over a Von Neumann Regular Ring},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S3},
     year = {1980},
     pages = {39-60},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1980___S3_39_0}
}
Stenström, Bo. Maximal Orders in an Azumaya Algebra over a Von Neumann Regular Ring. Publications mathématiques et informatique de Rennes, no. S3 (1980), pp. 39-60. http://www.numdam.org/item/PSMIR_1980___S3_39_0/

1. M. Auslander and O. Goldman, Maximal orders. Trans. Amer. Math. Soc. 97 (1960), 1-24. | MR 117252 | Zbl 0117.02506

2. H. Bass, Algebraic K-theory. Benjamin 1963. | MR 249491 | Zbl 0174.30302

3. G. Bergman, Hereditary commutative rings and centers of hereditary rings. Proc. London Math. Soc. 23 (1971), 214-236. | MR 309918 | Zbl 0219.13018

4. G. Birkhoff, Lattice theory, AMS Coll. Publ. vol 25 (3:rd ed.), Amer. Math. Soc. 1967. | MR 227053 | Zbl 0153.02501

5. W.D. Blair, Right nootherian rings integral over their center. J. Alg. 27 (1973), 187-198. | MR 325679 | Zbl 0268.16013

6. N. Bourbaki, Algèbre commutative. Hermann. | Zbl 0141.03501

7. M. Chamarie, Ordres maximaux et R-ordres maximaux. J. Alg. 58 (1979), 148-156. | MR 535849 | Zbl 0405.16004

8. J.H. Cozzons and F.L. Sandomierski, Maximal orders and localisation. J. Alg. 44 (1977), 319-338. | MR 435121 | Zbl 0347.16003

9. S. Endo, On semi-hereditary rings. J. Math. Soc. Japan 13 (1961), 109-119. | MR 138664 | Zbl 0102.02902

10. R. Fossum, Maximal orders over Krull domains. J. Alg. 10 (1968), 321-332. | MR 233809 | Zbl 0165.35204

11. O. Goldman, Quasi-equality in maximal orders. J. Math. Soc. Japan 13 (1961), 371-376. | MR 162825 | Zbl 0119.27501

12. A.G. Heinicke, A remark about noncommutative integral extensions. Canad. Math. Bull. 13 (1970), 359-561. | MR 269682 | Zbl 0203.34001

13. K. Hoechsmann, Lifting ideals in noncommutative integral extensions. Canad. Math. Bull. 13 (1970), 129-130. | MR 260776 | Zbl 0198.36304

14. E. Kirkman and J. Kuzmanovich, Orders over hereditary rings. J. Alg. 55 (1978), 1-27. | MR 515756 | Zbl 0405.16013

15. H.D. Larsen, Equivalent conditions for a ring to be a P-ring and a note on flat overrings. Duke Math. J. 34 (1967), 273-280. | MR 209272 | Zbl 0157.08405

16. J. Marot, Extension de la notion d'anneau de valuation. Dept. de Math. Brest.

17. J. Marot, Une extension de la notion d'anneau de valuation et application à l'étude des anneaux héréditaires commutatifs. Partie B de Thèse, Université de Paris-Sud, Orsay 1977.

18. R.S. Pierce, Modules over commutative regular rings. Memoirs Amer. Math. Soc. 70 (1967). | MR 217056 | Zbl 0152.02601

19. I. Reiner, Maximal orders. Academic Press 1975. | MR 393100 | Zbl 1024.16008

20. J.C. Robson, Non-commutative Dedekind rings. J. Alg. 9 (1968), 249-265. | MR 231849 | Zbl 0174.06801

21. W. Schelter, Integral extensions of rings satisfying a polynomial identity. J. Alg. 40 (1976), 245-257. | MR 417238 | Zbl 0341.16009

22. O.E. Villamayor and D. Zelinsky, Galois theory with infinitely many idempotents. Nagoya Math. J. 35 (1969), 83-98. | MR 244238 | Zbl 0179.06303